# SDR ASAA12511009

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737890
- Aircraft serial: 30824
- Aircraft time: 27,595 hours, 8,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FORWARD OVERWING EMERGENCY EXIT WINDOW LIGHT INOP.  REPLAMPED OVERWING EMERGENCY EXIT WINDOW LIGHT.  OP'S CK OK.
